Go to content
UR Home

On the local theory of signatures and reduced quadratic forms

Knebusch, Manfred (1981) On the local theory of signatures and reduced quadratic forms. Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 51 (1), pp. 149-195.

[img]
Preview
PDF
Download (8MB)
Date of publication of this fulltext: 03 Feb 2010 09:28

at publisher (via DOI)


Export bibliographical data



Item type:Article
Date:1981
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Identification Number:
ValueType
10.1007/BF02941219DOI
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:12692
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons